# SDR CA041222007

- Difficulty date: November 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,147 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 30011690040012
- Condition: Open
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECKS, THE LT ENGINE FIRE WARNING FAILED TO TEST. TROUBLESHOOTING REVEALED A FAILED FIRE LOOP. FIRE LOOP WAS REPLACED WITH NEW PRIOR TO FURTHER FLIGHT.
